# SDR CA951219107

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840258
- Condition: Cracked
- Location: Inner Pane
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

(CAN)INNER PANE OF THE WINDSHIELD SHATTERED AT 29,000 FEET AT MAX. PRESSURE DIFFERENTIAL. EMERGENCY DESCENT TO 16,000 FEET WAS INITIATED AND PRESSURE REDUCED.
